# SDR ASAA2015121914337

- Difficulty date: December 19, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 36,622 hours, 10,748 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC FAULT NR 2 ENGINE MESSAGE NR 73-31372, UPPER EGT SECTORS READING HIGH, FLT LEG 2. ECONOMIC FAULT.  ACFT GROUNDED.  ACCOMPLISHED TROUBLESHOOTING IAW  FIM 73-11, TASK 801, NO FAULTS NOTED.
